# SDR COMA0160152

- Difficulty date: January 22, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 5,525 hours, 5,714 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050107
- Part serial: DCL22798
- Condition: Discharged
- Location: Nlg
- Part time: 5,530 hours, 5,719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT.  SERVICED THE NLG SHOCK STRUT.
